# SDR HNAA2011081700261

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 45,299 hours, 51,018 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY WALKWAY BULB INOP AT ROW 1, MOST FORWARD BULB.  RELAMP EMERGENCY FLOOR LIGHT.  OPS CHECKED GOOD.
